# SDR HALA2017082800236

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 104,093 hours, 18,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16A&B EMERGENCY LIGHT STRIP IS MISSING IN COCKPIT. RE-ATTACHED 16AB EMERGENCY LIGHT STRIP OPS CHECKED NORMAL.
